LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
10/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 03/2025) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through results of a clinical trial that approximately one year two months and one day post index procedure using a drug-coated balloon catheter, the subject developed adverse event of stenosis of cephalic vein which required reintervention.Reportedly, the adverse event was not related to the study device and study procedure but definitely related to the av access circuit.Furthermore, the adverse event was treated with standard percutaneous transluminal angioplasty and another lutonix drug coated balloon.It was further reported that approximately one year eleven months and nine days post index procedure, the subject developed an adverse event of re-intervention of proximal outflow cephalic vein which required re-intervention.Reportedly, the adverse event was not related to the study device and study procedure but definitely related to the av access circuit.Furthermore, the adverse event was treated with standard percutaneous transluminal angioplasty, stent graft and other drug coated balloon on the target lesion with initial stenosis of 51% and final residual stenosis of 4%.The re-intervention was successful.The current status of the patient is unknown.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.